Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


30 OR MORE HIV TESTS..what next..
Oct 11, 1999

Dear Sir, thanks for helping me in advance. I know you stay very busy. I had like 30 ELISA including the RNA-DNA Ultras', P-24, HIV-2 Essay, standard blood exams, thyroid exam, and ALL the common STD's that are tested at city health Dept's, all throughout 9-17-98 to present 10-8-99 with all negative results. I am 100% accurate in this being the only possible exposure date. Since this date, I've had red pimples all over back, chest, etc..and serious fatigue, pains in my hips as if loss of weight in the joint areas, extremely abnormal dry skin all over body, lines & dots in my vision (floaters).. yellow/white tongue, extreme nervousness, and shortness of breath. My life is truly misery because I can't seem to find out what this problem or virus is! I’ve even been to the emergency room, etc.. with no resolution. I am a very professional & intelligent 26 white Hetero male that is living a true nightmare. Please advise if you have any ideas or suggestions Sir.. Thanks so much.. D.S.

Response from Dr. Fisher

Dear D.S. It certainly sounds like you do not have HIV. The only things that come to mind are, rarely HIV-2, if your exposure was to someone from certain parts of Africa. Or other diseases like hepatitis B and C could be possible. Alternatively, depression may be a part of what you are experiencing. See a good MD, infectious disease, family practice or interanl medicine. Good luck! Douglas T. Dieterich, M.D.


Previous
After being with an hiv+ person, still negative and lost 20 lbs
Next
am i wasting from HIV?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement